It is currently Fri Aug 18, 2017 8:52 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Tue Oct 13, 2009 1:44 pm 
Offline
Average Poster
Average Poster

Joined: Tue Oct 13, 2009 1:18 pm
Posts: 4
Hello all. Have spent a couple of hours on this site so far and was amazed at the support out there. I was able to find several posts that were informative but didn't want to hijack a thread with my own questions. Plus, I think I am just looking for some encouragement.

Approximately 1 year ago I began using prescription pain killers. At first it was self medicating but progressed to recreational use as well. I fell into addiction and didn't even realize it. After six months of use I was through and wanted to quit, to get my life back, and return to normal. At the time I entered a suboxone program I was using 80mg of msot any opiod to maintain and not fall into DT.

I was faithful to the suboxone program (aside from a brief relapse at the very beginning which I realized was stupid and immediately quit) for six months. Started on 2 X 8mg a day for roughly 2-3 months and eventually to 1 X 8mg a day for the remaining 2-3 months. After a total time of six months on suboxone I had enough and realized I had just traded addictions.

I felt like my Dr. was not that into the treatment. Visits lasted 5 minutes or so and I had the feeling that he was more or less prescribing whatever I asked for.

Three weeks ago today I quit cold turkey.

As of today most all DT symptoms are gone. Mine included: insomnia, RL, hot/cold flashes, aches and pains, and malaise/fatigue/lethargy, among others.

I sleep okay now (at least 6-7 hours at a stretch, do not have any flashes, and RL seems to occur very rarely and briefly, along with feeling uncomfortable.

Everything is getting beter. Except the fatigue/malaise/lethargy. How much longer can I expect it to last?? I am an active person with lots to live for and a busy job but I can't get anything done at home or work for several weeks. If I had my energy level back I could say I was at 100% but I don't and I am becoming depressed. Some have said that I am feeling normal and that this is how one feels without opiotes or suboxone in their system. However, I know I should have more energy. I get brief 'flashes' of energy that quickly subside (almost like an engine misfiring) so I know that I am not feeling normal.

Any help or advice would be greatly appreciated.

I eat well and sleep well. I have tried exercise (working outside a lot) but it just leaves me more worn out than when I started.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Oct 15, 2009 2:59 pm 
Offline
Average Poster
Average Poster

Joined: Fri Oct 02, 2009 3:24 pm
Posts: 21
what was ur dosage when u jumped off?..i jumped off at 2 mg a day and its been a month and 3 days..ur lucky u can sleep tho.... i cant sleep through the night at all..thats what makes me tired...are you taking anything for sleep?


Top
 Profile  
 
 Post subject:
PostPosted: Thu Oct 15, 2009 3:16 pm 
Offline
Average Poster
Average Poster

Joined: Tue Oct 13, 2009 1:18 pm
Posts: 4
I jumped off at 8mg a day. I had tried tapering it down for a week or so before and was able to get to 4mg a day but I wasn't able to keep it constant.

Let's see, about fivedays into DT I went three nights with maybe a total of three hours of sleep. My new Dr said sleep patterns should return around the 10th day and for me they did. I did take some herbal type of sleep aid. Isn't really a sleeping pill but relaxes you and helps. Right now I don't take anything though it wouldn't hurt.

I sleep soundly for 4-5 hours, wake up for maybe 30-45 minutes and then sleep again for 3+ hours. I am getting my rest now.

I have come to find out that I was pretty lucky with my DT and the amount I came off of. Only problem is this fatigue!!! I eat right, take some vitamins, rest pretty good, and am active as much as I can be (energy wise). I have good days and bad days and it gets depressing. Feels like I am just surviving. Keep telling myself it can't last forever.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Thu Oct 15, 2009 10:45 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Apr 27, 2009 12:47 am
Posts: 1496
My energy started coming back around 4 weeks off, by 8 weeks I was feeling totally normal. You're almost there. It gets better.

_________________
You can't stop the waves, but you can learn to surf.

-Jack Kornfield


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: Hawthorne714 and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group